Research Repository

Subordination results on harmonic K-uniformly convex mappings and related classes

Al-Kharsani, H. A and Sofo, Anthony (2010) Subordination results on harmonic K-uniformly convex mappings and related classes. Computers & Mathematics with Applications, 59 (12). pp. 3718-3726. ISSN 0898-1221

Full text for this resource is not available from the Research Repository.

Abstract

The main purpose of this paper is to establish some connections between certain classes of harmonic univalent functions by applying a number of convolution properties involving hypergeometric functions. To be more precise, we investigate such connections with harmonic k-uniformly convex and a related class k - ST mappings in the plane.

Item Type: Article
Uncontrolled Keywords: ResPubID19901. subordination, convex mappings, subordination convex mappings, hypergeometric functions
Subjects: Faculty/School/Research Centre/Department > VU College
FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 04 Nov 2011 05:00
Last Modified: 16 Dec 2014 00:37
URI: http://vuir.vu.edu.au/id/eprint/7420
DOI: 10.1016/j.camwa.2010.03.071
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar